# SDR CA130204009

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING LANDING EVENT OCCURRED: RECEIVED LT ENGINE BLEED CAUTION MSG FOLLOWED BY LEFT ENGINE DEGRADED CAUTION MSG DURING FINAL, UPON LDG LT ENG FLAMED OUT, FLAMEOUT, CAUTION MSG WAS RECEIVED.  THE CAPTAIN REPORTED THAT DURING APPROACH FLIGHT, THEY RECEIVED A LT ENGINE BLEED CAUTION MESSAGE FOLLOWED BY A LT ENGINE DEGRADED CAUTION MESSAGE A FEW SECONDS LATER.  AFTER LANDING AND DURING ROLL-OUT AND DEPARTURE FROM THE ACTIVE RUNWAY, THE CAPTAIN ALSO REPORTED SEEING THE LT ENGINE FLAMEOUT CAUTION MESSAGE ON HIS EICAS.  THE LT ENGINE WAS NOTED TO BE DECELERATING SO, HE SECURED THE LT ENGINE.  LT ENGINE WAS REPLACED DUE TO VG SHAFT SHEARED.
